Equate Pain Reliever, Extra Strength, 500 mg, Caplets

40 caplets


 

Product Details

Acetaminophen 500 mg. Pain reliever/ fever reducer. Contains no aspirin. Compare to Extra Strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Extra Strength Tylenol Caplets). Satisfaction guaranteed how2recycle.info. For questions or comments please call 1-888-287-1915. Product of China.

Nutrition Facts

Manufacturer

Wal-Mart Stores
Bentonville, AR 72716

UPC

00681131112048